Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

How can ED be treated?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2532 Questions
Question
For the last 2 months or so, I have been experiencing erectile dysfunction, first with reduced blood flow, now I usually do not wake up with morning "wood". I also have a dull pain in my left testicle, seems more prevelant after ejaculation. Trying to figure out what the symptoms mean, so I can at least target a specialist rather than get a myriad of tests done. I do not have insurance.
Wed, 13 Jun 2018 in Sexual Health
 
 
Answered by Dr. Ashok Kumar 37 minutes later
Brief Answer:
Anxiety could be the cause

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Although I have limited information to make decisions but subacute onset, absence of morning wood, anxiety, career problems in other wise healthy individual indicates possibility of anxiety as cause of problem. Since there is pain ejaculations (dull pain in left testis) the fear of having serious disease could have caused erectile dysfunction.

In my opinion visiting a sexologist is right option for you.
I hope this helps you.
Feel free to write back to me if you have morte questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor